# SDR DXTA2014122205951

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 054
- Aircraft time: 7,402 hours, 4,349 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

AT FL 390, THE AUTOPILOT & AUTO THROTTLES DISENGAGED.  THE PILOT'S SIDE AIRSPEED WENT UP 30 KTS ABOVE MMO & ALTITUDE WENT UP 200 FT.  ON THE ECL ACTIVE ABNORMAL RECEIVED SIX MESSAGES, AUTO SLATS, ALT MISCOMPAIR, IAS MISCOMPAIR, AIL FEEL, ADS1 FAIL, MACH TRIM FAIL. DESCENDING THROUGH FL 260 RECIEVED A RED X THROUGH THE PILOT'S AIRSPEED & ALTITUDE. BELOW 12,000 FT SAT WAS 0*C & INSTRUMENTS SLOWLY CAME BACK.   PURGED OBSTRUCTIONS FROM NR 1 PITOT STATIC SYSTEM LINES. PERFORMED OPS AND LEAK CHECKS OF THE PITOT STATIC SYSTEM. PERFORMED INSPECTION OF THE PITOT STATIC DRAINS FOR CLOGGING, ALL DRAINS CLEAR. ALL MAINTENANCE PERFORMED IAW MM 30-30-00-710-801, 34-11-00-790-801, 34-11-01-200-801 AND 34-11-00-200-801.
